Volume 14, Number 3
Preview Issue Next Issue

Purchase

J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 193-207

Full Article 0 0 Article preview

Purchase

C. Fu, X. Xiong and H. Li

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 208-216

Full Article 0 0 Article preview

Purchase

G. Li and Y. Tan

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 217-225

Full Article 0 0 Article preview

Purchase

Y. Chen and B. Han

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 226-234

Full Article 0 0 Article preview

Purchase

G. Feng and B. Han

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 235-243

Full Article 0 0 Article preview

Purchase

X. Luo and Z. Chen

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 244-251

Full Article 0 0 Article preview

Purchase

X. Yang, M. Choulli and J. Cheng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 252-266

Full Article 0 0 Article preview

Purchase

Z. Wang and D. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 267-276

Full Article 0 0 Article preview

Purchase

Y. Wei, W. Xu, S. Qiao and H. Diao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 277-286

Full Article 0 1 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80

2009-2018 (C) Copyright Global Science Press, All right reserved